# SDR DALA2020020400866

- Difficulty date: March 26, 2018
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 68,636 hours, 25,798 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6701, L/P 0480493) LT WING I/B MAIN FLAP UPPER SURFACE HAS MULTIPLE DENTS. EVALUATED 9 EACH DENTS ON LT WING INBD MAIN FLAP UPPER SURFACE DENT #2 AT APPROX. MF STA 220 AND DENT #8 AT CENTER SPAN FOUND OUT OF LIMITS. ACCOMPLISHED A PERMANENT REPAIR TO DENT#2 AT APPROX. MF STA 220 IAW B757 SRM.
